# SDR UIEA2015060100290

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 64,894 hours, 9,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

STATUS MSG, EE CLNG, SUP FAN.  ELECTRICAL SMOKE FUMES ASSOCIATED WITH THIS PROBLEM.  TRANSFER TO MDDR 57392 IAW MEL 21-58-06 CAT C.  CB R30 PULLED & COLLARD.
